| Model Number |
DW REMOTE |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/02/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
Event or Problem Description
On 02/02/2024, it was reported by a sales representative via (b)(4) that a qty.2 of ar-6482 dw remotes had exposed remote wires.This was discovered during a procedure with no patient harm.
Additional Manufacturer Narrative
Complaint was confirmed.One unpackaged ar-6482 serial number: (b)(6) was received.Upon visual investigation, it was noted that the cord had exposed wires at the base where it connects to the remote.Functional testing could not be performed due to damage to the device.A most likely cause can be attributed to misuse/mishandling due to damage to the device.Refer to investigation photos.